In-plane stability of parabolic arches with horizontal spring supports. II: Experiments

Asce-Amer Soc Civil Engineers
Publication Type:
Journal Article
Journal Of Structural Engineering-Asce, 2007, 133 (8), pp. 1138 - 1145
Issue Date:
Full metadata record
Files in This Item:
Filename Description SizeFormat
2009008042OK.pdf1.01 MBAdobe PDF
In the companion paper, the nonlinear elastic stability analysis of a shallow parabolic arch with horizontal spring supports was investigated. The solution for the in-plane antisymmetric bifurcation buckling load and an approximate solution for the symme
Please use this identifier to cite or link to this item: